# SDR N6WA20140708002

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 13,562 hours, 8,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED PAX DOOR WARNING MSG.  INSPECTED & VERIFIED PAX L1 DOOR CLOSES, LATCHES & GREEN DOOR WITNESS MARKS FOUND ALIGNED.  ACFT SAFE FOR A ONE TIME FLIGHT.
